# SDR AWXA200700712

- Difficulty date: June 4, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 29,329 hours, 11,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721987200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOORBEAM, FR 69 + 19", -Y254.  REPLACED CABIN FLOOR BEAM, FR 68 - FR 70, -Y254 IAW A319 SRM 51-72-11.
